# SDR DHL200080745C

- Difficulty date: October 15, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; FLIGHT COMPT LT/RT SEAT TRACKS SHOW WEAR AND ELONGATED HOLES (CAPTAIN).  REMOVED DAMAGED SEAT TRACKS, IAW SRM 51-3-0, PG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED STRAP, INSTALLED TRACKS AND STRAPS IAW SRM 53-2-3, PG 49-50.  REF: N/R 1709.
